Hair Loss? (Thread 166484)

9 Replies Updated



Conversation Starter

Jill Hamilton Says:


I'm taking adderallxl and am loosing a significant amount of hair. Has anyone else had a problem with this?



Showing Replies 1 - 9 of 9 RSS Feed


of 1    
1
Jasmine Says:

I also am taking Adderall XR And I am also loosing A small amount of hair each day, Espcially when I get in the shower it repeatedly falls out .

REPLYSHAREREPORT
Was this helpful?     0     0  
2
kristie Says:

That is so strange that you mention that. I have someone in my household who is losing a lot of hair too. Been taking adderall xr for almost a year now. I even bought them the hair growth shampoo I never even thought about it being the adderall... There is a shampoo that helps it is called nioxin. The only one approved by the american cancer society, You should check it out :)

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Sheryl Says:

I take AdderallXR 60mg daily. Hair loss? A significant part of my scalp is bald and I have had a horrible skin condition with no resolve for a few years. As long as I've taken Adderall! I think we are on to something. Anyone else experience skin problems? Mainly face & scalp. Anyone taking other ADD meds w/o hair & skin trouble. Please reply qickly - desperate for a cure!

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Sheryl Says:

Kristie - Good shampoo info. Does it require an RX? I could probably find out another way but I'm going the easy route. Thanks for any additional info re: hair loss remedies!

REPLYSHAREREPORT
Was this helpful?     0     0  
5
Sheryl Says:

Kristie- Found a web site for nioxin so I have my answer. Very expensive. The cost could make a person pull out their hair!

REPLYSHAREREPORT
Was this helpful?     0     0  
6
Sheryl Says:

Another question concerning hair loss: I am interested in the doage and if it is XR or other. Thanks

REPLYSHAREREPORT
Was this helpful?     0     0  
7
Drealeean Says:

I have been taking XR for a couple of months now 20mg. I just did a whole weeks worth of research on hair loss. I thought it was some of the other medications I take but I have been on them for over a year and no hair loss. But in the last 6 weeks, OMG my hair has gotten so thin. So I did a google search and found this string. What have you guys been doing to stop the hair loss? Has it worked?

REPLYSHAREREPORT
Was this helpful?     0     0  
8
Ann Says:

I have been on adderal since I was in middle school, but only since April have I been on the XR 20mgs a day and my hair is falling out a lot! Its so thin, I was also just diagnosed with Reactive Arthritis so I thought that maybe it was that, but then it dawned on me today that it might be the adderal xr. All the info says its rare, but from testimonitals I've seen online, it doesn't seem too rare to me!!!!

REPLYSHAREREPORT
Was this helpful?     0     0  
9
Saff Says:

Do have your ferritin (iron stores) checked. People with ADHD may be more likely to have low iron stores, which has been linked to diffuse hair loss or thinning and which may worsen while on stimulants. After a year of taking an iron supplement off and on, my hair has thickened again. I still take Concerta.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Hair loss and dilaudid
I have been on dilaudid since March due to severe back pain and surgery. I am slowly getting off but noticed that my hai... 21 replies
Hair loss Supplement
I'm 34 year old male suffering for hairloss & thinning. Want to start treatment with I've planned to start s... 9 replies
Hair loss
My partner bashed me in the head and started the onset of complex parcial seisures. I have tryed Tegretol, Epelim &T... 8 replies
Hair Loss from Zoloft
Has anybody experienced hair loss or thinning after being on zoloft? Nobody has baldness or hair loss in my family and I... 7 replies
Hair Loss symptom
I have been on Eliquis since November 2015 for aa A Fib attack. I am experiencing extreme hair loss, with some areas tha... 7 replies
Hair loss caused by taking Pradaxa
I hate that crap. I lost my hair and when I asked the nurse about it, she looked it up and yes that is a side effect. Th... 5 replies
hair loss and multaqmrjbrd
I have been on Multaq and have not had severe side effects from...occasionally I get a itchy rash on the sides of my tor... 4 replies
Hair loss and lexapro
Hello. I took lexapro 7 years ago go about a year. My question is that I noticed shortley to getting off of it, my hair ... 3 replies
hair loss treatment
I've always had thin hair since i can remember. I was wondering if there is a medical remedy that can solve this? I ... 3 replies
hair loss
I am on methotrexate 2.5 7 tablets once a week. I would like to know if anybody losing the hair due to the medication. #... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Show Verification Text


with the privacy policy (20191231).


This form will be submitted securely
Privacy policy cookies information

TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 18 December 2010.

We are committed to your privacy.

Copyright © 2005-2021 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA